MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048896
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported event: connector of ett could not stay on, kept popping off.So it had to be removed and the patient was reintubated with another ett.This occurred with 2 different patients on the same day, same problem, same solution to reintubate.No injury reported.(associated complaint 3003898360-2023-00145).
 
Additional Manufacturer Narrative
Qn#(b)(4).The device investigation is pending and a follow-up report will be issued after the investigation is completed.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-10315 et tube, hvt, 7.5 for investigation.The returned et tube was visually examined with and without magnification.Visual examination of the returned et tube revealed that the connector was not returned.The returned sample appears used as there is biological material present on the device.The connector is originally seated loosely in the tube and not seating the connector firmly into the tube before use can cause it to disconnect.An indentation was present on the proximal end of the tube which indicates that the connector was inserted to the proper depth in the tube.Since the connector was not returned, it could not be determined if there were any issues with the connector.The ifu for this product states, "the 15 mm connector may be loosely seated due to the relaxation of the tube material around the connector.Seat the connector firmly in the tracheal tube.For a secure connection, the contacting surfaces must be clean and dry when seating the connector." "seat the 15 mm connector firmly in the adapter on the ventilator equipment to prevent disconnection during use.Ordinarily the security of the connection is increased by twisting the two elements together." "non-standard dimensions of some connectors on ventilator or anesthesia equipment may make it difficult to securely mate with the tracheal tube 15 mm connector.Use only the equipment having 15 mm connectors that are standard in compliance with iso 5356-1" the reported complaint could not be confirmed since the connector was not returned with the et tube.No issues were observed with the et tube.Teleflex will continue to monitor and trend on this issue.
 
Event or Problem Description
Reported event: connector of ett could not stay on, kept popping off.So it had to be removed and the patient was reintubated with another ett.This occurred with 2 different patients on the same day, same problem, same solution to reintubate.No injury reported.(associated complaint (b)(4).

Brand Name
HUDSON ET TUBE, HVT, 7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16283463
Report Number3003898360-2023-00146
Device Sequence Number17834339
Product Code BTR
UDI-Device Identifier14026704616753
UDI-Public14026704616753
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048896
Device Catalogue Number5-10315
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown